Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

T. Kuusi - G. Mingione

Linear potentials in nonlinear potential theory

created by mingione on 28 Sep 2012
modified on 06 Feb 2013

[BibTeX]

Published Paper

Inserted: 28 sep 2012
Last Updated: 6 feb 2013

Journal: Arch. Rat. Mech. Anal.
Volume: 207
Pages: 215–246
Year: 2013

Abstract:

Pointwise gradient bounds via Riesz potentials like those available for the linear Poisson equation actually hold for general quasilinear degenerate equations of $p$-Laplacean type. The regularity theory of such equations completely reduces to that of the classical Poisson equation up to the $C^1$-level


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1